# SDR DHL98801003

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46033
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26014112
- Condition: Missing
- Location: Nr 2 Mlg
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

WHILE RETURNING TO RAMP, AIRCRAFT GROUND HANDLING BECAME ABNORMAL.  INSPECTION REVEALED NUMBER 2 TIRE MISSING AND NUMBER 1 TIRE FAILED.  REMOVED AND REPLACED NUMBER 1 AND NUMBER 2 MAIN WHEEL ASSY AND NR 2 WHEEL TRANSDUCER.
